Advertisement

Ukrainian Mathematical Journal

, Volume 25, Issue 2, pp 172–182 | Cite as

Asymptotic behavior of variance of best unbiased linear estimate of unknown mean of stationary random process obtained by uniform division of observation interval

  • Yu. V. Kuk
  • Yu. I. Petunin
Article
  • 16 Downloads

Keywords

Asymptotic Behavior Random Process Linear Estimate Observation Interval Stationary Random Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    U. Grenander, “Stochastic processes and statistical inference,” Ark.Mat., 1 (1949).Google Scholar
  2. 2.
    J. Hajek, “Linear estimate of mean of stationary random process with convex correlation function,” Czechosl. Math. Zh, 6(81), 94–117 (1956).Google Scholar
  3. 3.
    U. Grenander and G. Szego, Toplitz Forms and Their Applications, University of California Press, Berkeley-Los Angeles (1959).Google Scholar
  4. 4.
    G. Szego, Orthogonal Polynomials, AMS Colloquium Publications, New York (1939).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1974

Authors and Affiliations

  • Yu. V. Kuk
    • 1
  • Yu. I. Petunin
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations